- Feb 9, 2017
Anyone got any idea of the risk of superficial thromboplebetis? Many years ago (about 8 years or so), I saw the beginning of a strange black spot at the end of my left forearm downside near to the palm (See Photo Attached). It started extending through the forearms through the line of a vein to the biceps and delt tie-ins. No pain, No itching nothing. It looked like a blood clot to me so I finally decided to visit a doctor. They were totally clueless. Asked me about any steroid use seeing my body then which was obvious. But I was completely natural then. And, finally after a doppler test, it was diagonised as Superficial Thromboplebetis. They just gave me a heparin cream to apply. But even a month later applying it, I saw no changes in the marks appeared. It's still there even after years. My question is that has it to do anything with my lifting? Will the use of AAS affect me in anyway? I have been reading about the dangers of blood clots here in ProMuscle and that made me post this thread as Superficial Thrombophlebetis is a clot in the superficial veins. So I would like to know about the risks and what precautions should I take if I decide to continue using AAS?
Last edited by a moderator: